# SDR DALA2016042203220

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE INBD, OTBD LUG OF LEVER SUPPORT AT RT INBD FLIGHT  SPOILER.  THIS REPAIR WAS PERFORMED IAW ER/A 545123-14, REV ORIGINAL.
